# SDR USAA2013011400025

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 73,166 hours, 32,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Misrouted
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  REROUTED GIRT STRAPS ON R1 DOOR SLIDE IAW AIRBUS MAINTENANCE MANUAL 25-62-44-04.
